Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can I use pepto bismol along with lisinopril and allopurinol?

Age:23, Height:5 11 , Weight: 276. Currently taking Lisinopril 5mg (for slight high blood pressure) and Allopurinol 100mg (for high uric acid). Both are pill form. Can i take (liquid) pepto-bismol to treat my diarrhea (which is mostly likely caused by the medication)?
Wed, 23 Nov 2016
Report Abuse
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

There are no known interactions between these medications (lisinopril, pepto bismol and allopurinol), they can be safely used together.

Pepto bismol can cause the stool to appear dark so if this occurs , do not be alarmed.

Diarrhea is a rare side effect of lisinopril, it can occur in 3 to 4 % of persons who use this medication .
This means 3 to 4 persons out of 100 who use the medication , may have diarrhea.

If it continues and other causes such as infection is ruled out, then you may need to ask your doctor for alternative medication.


I hope this helps

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Diarrhea


Can I use pepto bismol along with lisinopril and allopurinol?

Hi, thanks for using healthcare magic There are no known interactions between these medications (lisinopril, pepto bismol and allopurinol), they can be safely used together. Pepto bismol can cause the stool to appear dark so if this occurs , do not be alarmed. Diarrhea is a rare side effect of lisinopril, it can occur in 3 to 4 % of persons who use this medication . This means 3 to 4 persons out of 100 who use the medication , may have diarrhea. If it continues and other causes such as infection is ruled out, then you may need to ask your doctor for alternative medication. I hope this helps